# SDR DBCA1220

- Difficulty date: November 27, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N505EE
- Make and model: Lear 35A
- Aircraft serial: 505
- Engine: Garrtt TFE731*
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 30708733
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,385 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE START ATTEMPTED.  ENGINE WOULD SPOOL, BUT NOT LIGHT-OFF.  PILOT ABORTED START ATTEMPT AND CONTACTED MAINTENANCE.  TROUBLESHOT AND FOUND ONE IGNITION LEAD BAD.  REPLACED DEFECTIVE LEAD AND BOTH IGNITORS.  OPS CHECKED GOOD.
